The propagator in the generalized Aharonov-Bohm effect

C. H. Oh, Cho-Pin Soo, C. H. Lai

研究成果: Article

7 引文 (Scopus)

摘要

The nonrelativistic propagator is derived by formulating the generalized Aharonov-Bohm effect, valid for any gauge group in a general multiply connected manifold, as a gauge artifact in the universal covering space. The loop phase factors and the free homotopy propagators arise naturally. An explicit expression for the propagator when there are two solenoids present is given.

原文English
頁(從 - 到)1154-1157
頁數4
期刊Journal of Mathematical Physics
29
發行號5
DOIs
出版狀態Published - 1988 一月 1

指紋

Aharonov-Bohm Effect
Propagator
propagation
Universal Space
Covering Space
Solenoid
Gauge Group
solenoids
Homotopy
artifacts
Gauge
Multiplication
coverings
Valid

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

引用此文

Oh, C. H. ; Soo, Cho-Pin ; Lai, C. H. / The propagator in the generalized Aharonov-Bohm effect. 於: Journal of Mathematical Physics. 1988 ; 卷 29, 編號 5. 頁 1154-1157.
@article{a8e48d2bf7144093b26671ace34fa498,
title = "The propagator in the generalized Aharonov-Bohm effect",
abstract = "The nonrelativistic propagator is derived by formulating the generalized Aharonov-Bohm effect, valid for any gauge group in a general multiply connected manifold, as a gauge artifact in the universal covering space. The loop phase factors and the free homotopy propagators arise naturally. An explicit expression for the propagator when there are two solenoids present is given.",
author = "Oh, {C. H.} and Cho-Pin Soo and Lai, {C. H.}",
year = "1988",
month = "1",
day = "1",
doi = "10.1063/1.527957",
language = "English",
volume = "29",
pages = "1154--1157",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "5",

}

The propagator in the generalized Aharonov-Bohm effect. / Oh, C. H.; Soo, Cho-Pin; Lai, C. H.

於: Journal of Mathematical Physics, 卷 29, 編號 5, 01.01.1988, p. 1154-1157.

研究成果: Article

TY - JOUR

T1 - The propagator in the generalized Aharonov-Bohm effect

AU - Oh, C. H.

AU - Soo, Cho-Pin

AU - Lai, C. H.

PY - 1988/1/1

Y1 - 1988/1/1

N2 - The nonrelativistic propagator is derived by formulating the generalized Aharonov-Bohm effect, valid for any gauge group in a general multiply connected manifold, as a gauge artifact in the universal covering space. The loop phase factors and the free homotopy propagators arise naturally. An explicit expression for the propagator when there are two solenoids present is given.

AB - The nonrelativistic propagator is derived by formulating the generalized Aharonov-Bohm effect, valid for any gauge group in a general multiply connected manifold, as a gauge artifact in the universal covering space. The loop phase factors and the free homotopy propagators arise naturally. An explicit expression for the propagator when there are two solenoids present is given.

UR - http://www.scopus.com/inward/record.url?scp=0007025998&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007025998&partnerID=8YFLogxK

U2 - 10.1063/1.527957

DO - 10.1063/1.527957

M3 - Article

AN - SCOPUS:0007025998

VL - 29

SP - 1154

EP - 1157

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 5

ER -